MathSciNet Relay Station
MathSciNet bibliographic data
MR1080138 (91k:90152) 90C29 (49J27)
Gerth, C.; Weidner, P. Nonconvex separation theorems and some applications in vector optimization. J. Optim. Theory Appl. 67 (1990), no. 2, 297–320.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement